Skip to Content

Older person taking nortriptyline for major depression appears worse ie depressed with memory loss?

Responses (2)

Anonymous 27 Dec 2012

Hello JulieChapman. Please keep an eye out. Both are not normal side effects ONCE having past the start up stage. All be it not uncommon for this to happen for beginning an antidepressant, more often than not carries side effects. However if this person is not beginning the nortriptyline, been on it say several weeks, then let the persons doctor beaware of the increase of depression as well as the memory loss. Regards pledge

MacIntosh12 27 Dec 2012

II... after I

kaismama 27 Dec 2012

Perhaps a change to a newer antidepressent, in the ssri class would help. I've noticed personally that the class that nortriptyline is in slows my brain down. I do ok with the newer ones. I'm 65, so no spring chicken, lolol

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions